Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/107599
Title: Complex symmetric weighted composition operators on H γ ( D )
Authors: Lim, Renon
Khoi, Le Hai
Keywords: Science::Mathematics
Hardy Space
Bergman Space
Issue Date: 2018
Source: Lim, R., & Khoi, L. H. (2018). Complex symmetric weighted composition operators on H γ ( D ) . Journal of Mathematical Analysis and Applications, 464(1), 101-118. doi:10.1016/j.jmaa.2018.03.071
Series/Report no.: Journal of Mathematical Analysis and Applications
Abstract: We study the complex symmetric structure of weighted composition operators of the form Wψ,ϕ on the Hilbert space Hγ(D) of holomorphic functions over the open unit disk D with reproducing kernels K(γ) w = (1 − wz)−γ, where γ ∈ N. First, we consider conjugations on Hγ(D) of the form Au,vf = u·f ◦ v (such conjugations are also known as weighted composition conjugations) and characterize them into two classes, denoted by C1 and C2. Then, we obtain explicit conditions for Wψ,ϕ when it is C1-symmetric and C2-symmetric respectively
URI: https://hdl.handle.net/10356/107599
http://hdl.handle.net/10220/50352
ISSN: 0022-247X
DOI: 10.1016/j.jmaa.2018.03.071
Rights: © 2018 Elsevier Inc. All rights reserved. This paper was published in Journal of Mathematical Analysis and Applications and is made available with permission of Elsevier Inc.
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
COMPLEX SYMMETRIC WEIGHTED COMPOSITION.pdf308.04 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.